question-icon

Does vaginal discharge along with blood spot indicate a side effect of I-pill?

default
Posted on Fri, 22 May 2015
Question: Hello doctor,
I m having heavy vaginal discharge since last 2 days. There is period like blood spot in it too. I had my last period on 10th April ( first day ) I had taken I pill prior to that period. N had unprotected sex on 19th April. The guy didn't ejaculate inside. Please help.
doctor
Answered by Dr. Richa Agarwal (2 hours later)
Brief Answer:
Maybe a side effect of I-pill.

Detailed Answer:
Hello dear,

Thanks for trusting HCM about your health care.

I can understand your concern here.

I think this type of vaginal discharge along with blood spot, can be a side effect of I-pill which you had before because it may cause menstrual irregularities for 2-3 cycles due to hormonal imbalance.

As you had unprotected sex on 19 th of april but there is no ejaculation inside the vagina than chances of pregnancy are very low.( implantation bleeding usually occurs around your expecexpected period date).

I think you are not having any other associated symptoms like vaginal odour, itching, abdominal pain and vomiting etc.

So better keep watch on it , maybe you will resume your period in few days or if didischarge persist and associated with any symptoms you should consult a Gynaecologist and get yourself examined.

Hope it is useful, feel free to discuss more.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3828 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does vaginal discharge along with blood spot indicate a side effect of I-pill?

Brief Answer: Maybe a side effect of I-pill. Detailed Answer: Hello dear, Thanks for trusting HCM about your health care. I can understand your concern here. I think this type of vaginal discharge along with blood spot, can be a side effect of I-pill which you had before because it may cause menstrual irregularities for 2-3 cycles due to hormonal imbalance. As you had unprotected sex on 19 th of april but there is no ejaculation inside the vagina than chances of pregnancy are very low.( implantation bleeding usually occurs around your expecexpected period date). I think you are not having any other associated symptoms like vaginal odour, itching, abdominal pain and vomiting etc. So better keep watch on it , maybe you will resume your period in few days or if didischarge persist and associated with any symptoms you should consult a Gynaecologist and get yourself examined. Hope it is useful, feel free to discuss more. Regards